Journal of Symbolic Logic

Review: W. Pohlers, Cut-Elimination for Impredicative Infinitary Systems. Part I. Ordinal- Analysis for $ID_1$; W. Pohlers, Cut Elimination for Impredicative Infinitary Systems. Part II. Ordinal Analysis for Iterated Inductive Definitions

Kurt Schutte

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 879-880.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741357

JSTOR
links.jstor.org

Citation

Schutte, Kurt. Review: W. Pohlers, Cut-Elimination for Impredicative Infinitary Systems. Part I. Ordinal- Analysis for $ID_1$ ; W. Pohlers, Cut Elimination for Impredicative Infinitary Systems. Part II. Ordinal Analysis for Iterated Inductive Definitions. J. Symbolic Logic 48 (1983), no. 3, 879--880. https://projecteuclid.org/euclid.jsl/1183741357


Export citation